Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 566-571
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a1,
author = {A. I. Bulgakov},
title = {Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {566--571},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a1/}
}
TY - JOUR AU - A. I. Bulgakov TI - Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. II JO - Differencialʹnye uravneniâ PY - 1992 SP - 566 EP - 571 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a1/ LA - ru ID - DE_1992_28_4_a1 ER -
A. I. Bulgakov. Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 566-571. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a1/